# SDR CALA2022121903424

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 99,513 hours, 13,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 1493
- Condition: Failed Insp
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 CABIN L2 DR AFT EXIT IDENTIFER AND 9A-15A CEILING EMER AREA LT CAPACITY CHECK FAIL (L2DR M33099). TRANSFER REF HX.WO1319291 AND ORIGINATED BY V907889. CABIN L2 DR M33099 EMER LT POWER SUPPLY BATTERY AND CHARGER REPALCED AND INSTALLATION TEST NORMAL AS PER AMM 33-51-06. WORK ACCOMPLISHED BY MECHANIC V907889 AND INSPECTED BY V898173.
